Bell inequalities for arbitrarily high dimensional systems

DG Collins, N Gisin, N Linden, S Massar, S Popescu

Research output: Contribution to journalArticle (Academic Journal)peer-review

75 Citations (Scopus)


We develop a novel approach to Bell inequalities based on a constraint that the correlations exhibited by local variable theories must satisfy. This is used to construct a family of Bell inequalities for bipartite quantum systems of arbitrarily high dimensionality which are strongly resistant to noise. In particular, our work gives an analytic description of previous numerical results and generalizes them to arbitrarily high dimensionality.
Translated title of the contributionBell inequalities for arbitrarily high dimensional systems
Original languageEnglish
Pages (from-to)1 - 4
Number of pages4
JournalPhysical Review Letters
Volume88 (4, 040404)
Publication statusPublished - Jan 2002

Bibliographical note

Publisher: American Physical Society
Other identifier: IDS number 522QB

Cite this